Israel Journal of Mathematics

, Volume 28, Issue 3, pp 193–204

Whitehead groups may be not free, even assuming CH, I

Authors

  • Saharon Shelah
    • Institute of MathematicsThe Hebrew University of Jerusalem
Article

DOI: 10.1007/BF02759809

Cite this article as:
Shelah, S. Israel J. Math. (1977) 28: 193. doi:10.1007/BF02759809

Abstract

We prove the consistency with ZFC+G.C.H. of an assertion, which implies several consequences of\(MA + 2^{\aleph _0 } > \aleph _1 \), which\(\diamondsuit \aleph _1 \) implies their negation.

Copyright information

© Hebrew University 1977